<  Back to the Polytechnique Montréal portal

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item Type | Document subtype | No Grouping
Jump to: 2006 | 2003 | 2002 | 1998 | 1997 | 1996
Number of items: 7.

2006

Boukas, E.-K. (2006). Discrete-time systems with time-varying time delay: Stability and stabilizability. Mathematical Problems in Engineering, 2006, p. 42489.

2003

Mehdi, D. & Boukas, E.-K. (2003). Stability and stabilizability of dynamical systems with multiple time-varying delays: delay-dependent criteria. Mathematical Problems in Engineering, 2003(4), p. 137-152.

2002

Boukas, E.-K., Shi, P., Karan, M. & Kaya, C. Y. (2002). Linear discrete-time systems with Markovian jumps and mode dependent time-delay: Stability and stabilizability. Mathematical Problems in Engineering, 8(2), p. 123-133.

1998

Benjelloun, K., Boukas, E.-K., Costa, O. L. V. & Shi, P. (1998). Design of robust controller for linear systems with Markovian jumping parameters. Mathematical Problems in Engineering, 4(4), p. 269-288.

1997

Boukas, E.-K. & Yang, H. (1997). Robust stability of nonlinear piecewise deterministic systems under matching conditions. Mathematical Problems in Engineering, 3(3), p. 203-215.

Benjelloun, K. & Boukas, E.-K. (1997). Stochastic stability of linear time-delay system with Markovian jumping parameters. Mathematical Problems in Engineering, 3(3), p. 187-201.

1996

Boukas, E.-K. & Yang, H. (1996). Stability of stochastic systems with jumps. Mathematical Problems in Engineering, 3(2), p. 173-185.

This list was generated on Mon Nov 18 01:40:21 2019 EST.